# SDR GTIA2022122736856

- Difficulty date: December 25, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N927NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9075
- Aircraft time: 8,885 hours, 3,597 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2  Door Assist
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

"UPON PUSH BACK FLIGHT ATTENDANTS NOTICED A CHECK DOOR PRESSURE MESSAGE ON THEIR PANEL FOR THE R2 DOOR .-ACCOMPLISHED SERVICING OF THE R2 DOOR ASSIST BOTTLE REF A320 AMM 52-10-00
OP-CHECK GOOD"
